# SDR HALA2015022600025

- Difficulty date: February 26, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 16,701 hours, 2,605 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NAV ADR2 FAULT, ACCOMPLISHED TSM 34-10-00-810-995.  NO FAULTS NOTED.  ACCOMPLISHED AFS BITE AND LAND 3 CAPABILITY TEST, 22-96-00 & 22-97-00.  NO FAULTS NOTED.  OK FOR SERVICE.
